Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9796873, 6 pages
Research Article

Generalized Hölder’s and Minkowski’s Inequalities for Jackson’s -Integral and Some Applications to the Incomplete -Gamma Function

Department of Mathematics, University for Development Studies, Navrongo Campus, P.O. Box 24, Navrongo, Upper East Region, Ghana

Correspondence should be addressed to Kwara Nantomah; hg.ude.sdu@hamotnank

Received 27 March 2017; Accepted 18 June 2017; Published 16 July 2017

Academic Editor: Shanhe Wu

Copyright © 2017 Kwara Nantomah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961. View at MathSciNet
  2. L. M. Campos, Generalized calculus with applications to matter and forces, CRC Press, Taylor and Francis Group, New York, NY, USA, 2014.
  3. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, London, UK, 2nd edition, 1952. View at MathSciNet
  4. F. H. Jackson, “On a q-definite integrals,” Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  5. V. Krasniqi, T. Mansour, and A. S. Shabani, “Some inequalities for q-polygamma function and ζq-Riemann zeta functions,” Annales Mathematicae et Informaticae, vol. 37, pp. 95–100, 2010. View at Google Scholar · View at MathSciNet
  6. M. Tunc and E. Gov, “Some Integral Inequalities Via (p,q)-Calculus on Finite Intervals,” RGMIA Research Report Collection, vol. 19, Article 95, 12 pages, 2016. View at Google Scholar
  7. M. El-Shahed and A. Salem, “On q-analogue of the Incomplete Gamma Function,” International Journal of Pure and Applied Mathematics, vol. 44, no. 5, pp. 773–780, 2008. View at Google Scholar · View at MathSciNet
  8. A. Salem, “A q-analogue of the exponential integral,” Afrika Matematika, vol. 24, no. 2, pp. 117–125, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Nantomah and S. Nasiru, “Inequalities for the m-th derivative of the (q, k)-Gamma function,” Moroccan Journal of Pure and Applied Analysis, vol. 3, no. 1, pp. 63–69, 2017. View at Google Scholar